Journal :   International Journal of Technology

Volume No. :   4

Issue No. :  1

Year :  2014

Pages :   168-170

ISSN Print :  2231-3907

ISSN Online :  2231-3915


Registration

Allready Registrered
Click to Login

On the Characterization of Nonoscillatory Motions in Triply Diffusiveconvection in Porous Medium



Address:   Jyoti Prakash*, Shweta Manan, Virender Singh
Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India
*Corresponding Author
DOI No:

ABSTRACT:
The present paper mathematically establishes that ‘the principle of the exchange of stabilities’ for triply diffusive convection in porous medium (Darcy model) is valid in the regime (R_1 s)/(2?t_1?^2 p^4 )+(R_2 s)/(2?t_2?^2 p^4)=1, where R_1 and R_2 are the Rayleigh numbers for the two concentration components, t_1 and t_2 are the Lewis numbers for the two concentration components and s is the thermal Prandtl number. It is further proved that the above result is uniformly valid for any combination of rigid and free boundaries.
KEYWORDS:
Triply Diffusive convection, Nonoscillatory motions, principle of the exchange of stabilities, concentration Rayleigh number, Porous medium, Darcy Model.
Cite:
Jyoti Prakash, Shweta Manan, Virender Singh. On the Characterization of Nonoscillatory Motions in Triply Diffusiveconvection in Porous Medium. Int. J. Tech. 4(1): Jan.-June. 2014; Page 168-170
[View HTML]      [View PDF]



Visitor's No. :   105273